Instability of equilibria in some delay reaction-diffusion systems
Laister , R. (2000) Instability of equilibria in some delay reaction-diffusion systems. Journal of Mathematical Analysis and Applications, 247 (2). pp. 588-607. ISSN 0022-247X
Full text not available from this repository
Publisher's URL: http://dx.doi.org/10.1006/jmaa.2000.6883
A new result is derived which extends a known instability result for a class of reaction-diffusion equations to a corresponding system incorporating time delay effects. For a significant class of nonlinear equations it is shown that an unstable equilibrium solution of the reaction-diffusion system cannot be stabilised by the introduction of delay. The result is applied to problems posed on convex domains with homogeneous Neumann boundary conditions. Finally, global methods in bifurcation theory are applied to a delay reaction-diffusion system of Lotka–Volterra type representing the interaction of two mobile species. The existence of a countable set of continua consisting of unstable equilibrium solutions for this system is proved.
Repository Staff Only: item control page